# SDR IPXA2025092089259

- Difficulty date: August 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,444 hours, 17,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275455204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION ON CLS ADAPTER FR76 Y1580.5.   ACCOMPLISHED A PERMANENT REPAIR IAW EO-95063-REQ1 AND EA 300-5318-27-A4106 REV. - .
